# SDR AALA20161213014

- Difficulty date: December 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 24,184 hours, 9,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT LIGHT ON FORWARD GALLEY WALL AISLE SIDE HAS A MISSING LENS COVER.  INSTALLED LENS COVER AND SECURED BASE IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
